# SDR AALA202111304937

- Difficulty date: November 29, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N326RP
- Make and model: Boeing 737*
- Aircraft serial: 44456
- Aircraft time: 3,876 hours, 1,515 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY ENTRY DOOR LATCH DIFFICULT TO OPERATE. LUBED FORWARD LAVATORY DOOR LATCH AND LOCK LATCH OPERATIONS CHECKS NORMAL.
